# SDR SCNA99643

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, TWO STIFFENERS WERE FOUND CRACKED IN THE RT MLG WHEEL WELL AT STATION XCW118 IN THE AFT PORTION OF THE WHEEL WELL.  MATERIAL ID HEAT TREAT AND FABRICATE IAW DAC DWG ANB7203.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  LOCATED AND DRILLED IAW DAC DWG ANB7203 AND DC10 SRM 513101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2 AND 513502 VOL 2.
